# SDR AALA20030307

- Difficulty date: February 25, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAS CORROSION ON UPPER SURFACE REMOVED. MATERIAL REMAINING IS BEYOND SRM LIMITS, REQUEST ENGINEER APPROVAL TO REPAIR PER SKETCH.  REMOVED EXISTING REPAIR STRAPS TO INCORPORATE SINGLE STRAP.  REMOVED CORROSION PER REF B AND VERIFIED COMPLETELY REMOVED.  FABRICATED REPAIR STRAP AND ENSURED 3 ROWS OF FASTENERS.  ALODINED AND PRIMED.  FILLED BLEND.  INSTALLED REPAIR STRAP WITH SEALANT.  (M)
